Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 5, Pages 279-286
http://dx.doi.org/10.1155/S1085337502000878

Positive periodic solutions of nonautonomous functional differential equations depending on a parameter

1Department of Mathematics, Yanbei Normal College and Datong College, Datong, Shanxi 037000, China
2Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, Taiwan

Received 5 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guang Zhang and Sui Sun Cheng, “Positive periodic solutions of nonautonomous functional differential equations depending on a parameter,” Abstract and Applied Analysis, vol. 7, no. 5, pp. 279-286, 2002. https://doi.org/10.1155/S1085337502000878.